Home > Research > Publications & Outputs > A stochastic approximation algorithm for the ad...


Text available via DOI:

View graph of relations

A stochastic approximation algorithm for the adaptive control of time series following generalized linear models

Research output: Contribution to journalJournal article

<mark>Journal publication date</mark>05/1999
<mark>Journal</mark>Journal of Time Series Analysis
Issue number3
Number of pages20
Pages (from-to)289-308
Publication statusPublished
Original languageEnglish


A recursive estimation method for time series models following generalized linear models is developed in two ways. The estimation procedure, suitably modified, gives rise to a stochastic approximation scheme. We use the modified estima‐tion procedure to illustrate a connection between control theory and generalized linear models by employing a logistic regression model.